# SDR SWAA2023012786236

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS767+9; RBL6.<[01] EVALUATED CORROSION ON INTERCOSTAL BS 767+9 RBL 6 WL 152; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND TE MEASUREMENT TABLE.;[03] REMOVED INTERCOSTAL AT BS BS767 TO BS 787; RBL6 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT BS BS767 TO BS 787; RBL6 PER SRM 51-40-05-0G-0 AND DWG 146A8130. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED INTERCOSTAL AT BS BS767 TO BS 787; RBL6 PER SRM 51-40-02-0G-0 AND DWG 146A8130;[07] VERIFIED CORRECTIVE ACTION #6
